# SDR 2007UALA03795

- Difficulty date: September 19, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 60,794 hours, 17,741 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO ELECTRICAL ODOR.    10-23-07     MANUAL TEST OF EQUIP COOLING SYSTEM USING TEST SWITCH ON P61 PANEL FOUND NO FAULTS.  DID NOT DETECT ANY ODOR ON FURTHER INVESTIGATION.  CAUSE OF DISCREPANCY COULD NOT BE ESTABLISHED.
